# SDR UPS04141964

- Difficulty date: February 26, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Stiff
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR ESCAPE SLIDE HANDLE IS DIFFICULT TO MOVE TO THE DISARM POSITION.  ROUGH FEEL CHECK IAW MM 25-61-20-2.  GIRT BAR CLEANED AND LUBRICATED, SATISFACTORY.
